Tokyo Journal of Mathematics
- Tokyo J. Math.
- Volume 30, Number 1 (2007), 1-19.
Generalized Burgers Equation with Measure Data
A generalized Burgers equation with measure data is studied. The existence of a weak solution of an initial boundary-value problem in a bounded cylindrical domain, is established. Time-periodic solutions are shown to exist and an optimization problem related to an inverse problem is considered.
Tokyo J. Math., Volume 30, Number 1 (2007), 1-19.
First available in Project Euclid: 20 July 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35L05: Wave equation
Secondary: 49J20: Optimal control problems involving partial differential equations 49N45: Inverse problems
TON, Bui An. Generalized Burgers Equation with Measure Data. Tokyo J. Math. 30 (2007), no. 1, 1--19. doi:10.3836/tjm/1184963644. https://projecteuclid.org/euclid.tjm/1184963644